MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the device fractured.Two mach 1 guide catheters were selected for use in a coronary angiography procedure.During unpacking, the distal ostium was noted to be fractured.No damage was noted during visual or at package for transport.Another of the same device was used to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Mfr site address 2: (b)(4).Device evaluated by mfr: returned product consisted of a 6f mach1 guide catheter.The tip, shaft and hub were microscopically and visually inspected.Inspection revealed tip damage (flattened), and shaft kinks located 6mm and 17mm from the tip of the device.Inspection of the rest of the device found no other damage or irregularities.
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8546554
Report Number2134265-2019-04291
Device Sequence Number16233263
Product Code DQY
UDI-Device Identifier08714729352082
UDI-Public08714729352082
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060168074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/10/2019
Patient Sequence Number1